Advil Cold & Sinus Plus provides extra effective relief when you need it most. It has all the powerful symptom and pain relief you trust from Advil Cold & Sinus, plus it relieves even more cold and sinusitis symptoms like runny nose, sneezing and itchy throat. Advil Cold & Sinus is tough on colds, like Advil is on pain.
Active Ingredients: Ibuprofen 200mg / Pseudoephedrine HCI 30mg / Chlorpheniramine maleate 2mg
Non-Medicinal Ingredients: Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, iron oxide, microcrystalline cellulose, polydextrose, polyethylene glycol, pre-gelatinized starch, propylene glycol, silicon dioxide, titanium dioxide.
Chemical Name: Ibuprofen 200mg / Pseudoephedrine HCI 30mg/Chlorpheniramine maleate 2mg
Recommended by a doctor to help avoiding a sinus infection. It works very well for me. If a sinus headache sees Advil Col & Sinus Plus coming, it's soon gone!
Great product, better price than most stores and this was the only thing that killed my pain when I had a bad sinus infection over xmas. It relieved my symptoms so I could actually enjoy it
Great product and great price. I would give this product a rating of 5 out of 5.
Simply works for common cold and flu. If it isn't gone by a day, it will at least ease the symptoms.
I suffer from chronic sinus infections on a continual basis. This is the only product that will relieve the suffering.